roxymama 04/11/14
Last reply 3 years ago
Switching because of Rebif Anxiety

Hi all – I’ve been a reader of this great site but never posted until finally now….I would ❤️ to pick your wise minds.

I have been on Rebif for 18 months and all has been great until a few months ago. I started feeling anxious about life, which is super rare for me. Panic attacks started a few weeks ago, so doc gave me Celexa. I’m reading my Rebif literature and seeing the strong correlation between my anxiety and the lovely drug.

My question….if you have had anxiety on Rebif and switched to another drug, what worked for you? It looks like Avonex and Betaseron both have depression as a side effect but would love to hear your experience. Copaxon seems better for this, but the thought of my heart palpating scares me (there goes the anxiety, right?)

Thanks – I’ll be working with my doctor but love to know your first hand experience as well.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

Many moons ago, I was on Betaferon and I called up my MS Nurse and asked if any of the drugs could cause weight gain. I was advised that the drugs wouldn’t cause weight gain, but might give me suicidal tendencies!

Well, I suggested that it wasn’t the drugs that gave suicidal tendencies, but it could be caused by living with an incurable, degenerative, neurological condition! I ended up with a referral to a shrink! 😆

But, seriously, living with this condition can be difficult and, on occasions, the MS can seem HUGE! Then you can feel sorry for yourself and start seriously questioning what’s going on.

But, you do need to go with the medical experts on this. Yes, they may suggest a course of anti-depressants, but don’t see this as a negative. It’s just a “foot-up” to get you back on course.

Post Comment

You must be logged in to reply to this topic.